MathSciNet Relay Station
MathSciNet bibliographic data
MR1037652 20G15 (17B10)
Borovik, A. V. Finite subgroups of simple algebraic groups. (Russian) Dokl. Akad. Nauk SSSR 309 (1989), no. 4, 784--786; translation in Soviet Math. Dokl. 40 (1990), no. 3, 570–573
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement